# SDR AU960654

- Difficulty date: May 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 310R
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pipe
- Part number: O8OO4OO238
- Condition: Corroded
- Location: Fuel Distrbution
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUEL PIPE FROM WING ROOT TO FUSELAGE BULKHEAD CORRODED THROUGH WALL THICKNESS - OTHER FUEL PIPES CONTAINED SURFACE CORROSIONWITHIN LIMITS
